Alert archive / Kansas / Wind Advisories in 2022

Wind Advisory 10, NWS Topeka, KS

April 30, 202212 counties in Kansas

NWS Topeka, KS issued this wind advisory at Apr 30, 2022, 3:21 AM CDT for 12 counties in Kansas. It took effect at Apr 30, 2022, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2022, 3:21 AM CDT (08:21 UTC)
In effect from
Apr 30, 2022, 10:00 AM CDT
Expired
Apr 30, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Marshall County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 74 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted.

478 
WWUS73 KTOP 300821
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
321 AM CDT Sat Apr 30 2022

KSZ008-020-034-301630-
/O.NEW.KTOP.WI.Y.0010.220430T1500Z-220501T0100Z/
Republic-Cloud-Ottawa-
Including the cities of Belleville, Concordia, Minneapolis, 
and Bennington
321 AM CDT Sat Apr 30 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
263 
WWUS73 KTOP 301544
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1044 AM CDT Sat Apr 30 2022

KSZ009>012-021>023-035-036-010000-
/O.EXB.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/
Washington-Marshall-Nemaha-Brown-Clay-Riley-Pottawatomie-
Dickinson-Geary-
Including the cities of Washington, Hanover, Clifton, Linn, 
Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, 
Hiawatha, Horton, Clay Center, Manhattan, Wamego, St. Marys, 
Abilene, Herington, and Junction City
1044 AM CDT Sat Apr 30 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 45
  mph.

* WHERE...Washington, Marshall, Nemaha, Brown, Clay, Riley, 
  Pottawatomie, Dickinson and Geary Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ008-020-034-010000-
/O.EXT.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/
Republic-Cloud-Ottawa-
Including the cities of Belleville, Concordia, Minneapolis, 
and Bennington
1044 AM CDT Sat Apr 30 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
015 
WWUS73 KTOP 302350
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
650 PM CDT Sat Apr 30 2022

KSZ008>012-020>023-034>036-010100-
/O.EXP.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Ottawa-Dickinson-Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Minneapolis, Bennington, Abilene, Herington, 
and Junction City
650 PM CDT Sat Apr 30 2022

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds have subsided so the advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 30, 12:30 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 30, 12:30 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1230 AM CDT Sat Apr 30 2022

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 257 pm CDT Fri Apr 29 2022

- Severe thunderstorms will develop late this afternoon and extend
through the evening hours. Discrete supercells will be capable of
large hail and possible tornadoes. A line of storms will develop
during the evening hours with the primary hazard being damaging wind
gusts and perhaps a few meso vortex tornadoes embedded within the
line.

- Strong to severe thunderstorms may be possible Monday afternoon
and evening.

This afternoon and Tonight: Early this afternoon a surface low was
located across west central KS with a dryline extending east
southeast through Russel, to east of Great Bend to west of Kingsman.
An EML has overspread the warm sector however sfc heating
heating, convergence along the surface dryline and stronger ascent
ahead of a a shortwave trough lifting northeast across the Plains
will help to erode the capping inversion for a few discrete
supercells to develop along and ahead of the dryline across north
central and south central KS. The environment will be favorable
for any discrete supercells to produce large hail and possible
tornadoes given forecast hodographs that show clockwise looping in
the lowest 2 to 3KM. This will provide low-level horizontal
vorticity to be nearly parcel with the storm relative motions
vectors. Thus, any supercell may develop intense low-level
rotation that could produce a tornado. Even though surface
dewpoints are only in the lower 60s, H5 temperatures are around
-17 degree C providing over 2500 J/KG of MLCAPE. There are a few
 CAMs that show the cap ahead of the dryline not breaking but the
 latest HRRR that is usually more robust with CIN, shows discrete
 supercells developing northeast of Newton KS around 22Z and
 moving northeast into the TOP CWA by 7 PM, and into east central
 KS by 8 PM. The surface cold front across northwest KS will
 gradually overtake the dryline and cause a line of storms to
 develop across the western CWA. There may be a period during the
 late afternoon through the early evening hours across the western
 counties for the storms that develop ahead of the front to
 remain semi-discrete for an hour or two before transitioning into
 a linear line of the storms. I cannot rule out a possible
 tornado with any of the semi-discrete storms across north central
 KS during the late afternoon and early evening hours. This line
 will move east ahead of the cold front across northeast and east
 central KS and should move southeast of the CWA by 12 Midnight.
 Expect damaging wind gusts along the QLCS and since the sfc-3KM
 shear vectors will be nearly perpendicular to the line there may
 be a few meso vortex tornadoes embedded within the line through
 the mid and late evening hours.

Saturday through Sunday, the H5 trough across the Plains will lift
northeast into the upper Midwest and Great Lakes States. Another
upper trough will dig southeast across the western US Saturday
night. Expect cooler temperatures and dry conditions for the weekend.
Highs on Saturday will reach the lower 60s along the NE border with
upper 60s expected across the southern counties. Highs on Sunday
will be warmer as the H5 ridge shifts east across the Plains. look
for maximum temperatures in the lower to mid 70s.

Sunday night through Monday night, an upper trough across the
southwest US will lift northeast across the Plains late Monday.
Strong southerly low-level flow will advect richer moisture
northward across the state. Isentropic lift may cause a few elevated
thunderstorms late Sunday night into Monday morning. We may see some
clearing Monday afternoon before a surface front shifts southeast
across the CWA. Surface convergence across along the front combined
with DCVA will provide sufficient lift for numerous showers and
thunderstorms Monday afternoon int Monday night. The vertical wind
shear combined with instability will be favorable for strong to
severe thunderstorms with the better chance across east central KS.

Tuesday through Wednesday, another upper level trough will dig
southeast across the western US into the southwest US. A downstream
ridge will move across the Plains. Expect cooler temperatures with
the highs in the 60s.

Wednesday night through Friday, the upper level trough across the
southwest US will slowly lift northeast. Expect chances for showers
and thunderstorms. The vertical shear and instability may be
sufficient on Thursday for a some stronger to severe storms. Cloud
cover and rain may keep highs in the 60s to lower 70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1227 AM CDT Sat Apr 30 2022

Winds will continue to veer towards the west overnight and stay
sustained around 10 knots. Cloud cover will clear overnight
tonight, and then build back in during the morning hours with
some ceilings approaching MVFR criteria. Winds will pick up out
of the west in the morning to around 15-20 knots with gusts up to
35 knots. By 1-2z Sunday, the boundary layer should decouple and
decrease winds back to around 10 knots from the northwest.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Gargan
AVIATION...Griesemer
Hazardous weather outlook, Apr 29, 11:21 PM CDT, 4 hours before
Hazardous Weather Outlook
National Weather Service Topeka KS
1121 PM CDT Fri Apr 29 2022

KSZ008>012-020>024-026-034>040-054>056-058-059-010430-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1121 PM CDT Fri Apr 29 2022

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight

Thunderstorms will continue early tonight in far eastern Kansas.
Lightning will be the main hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 29, 11:19 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     BELVUE                  39.22N 96.18W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            PARTIAL ROOFTOP DAMAGE TO A RESIDENTIAL
            HOME. POSSIBLY CAUSED BY A TORNADO.

&&

ST
Local storm report, Apr 29, 11:25 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     5 ENE ESKRIDGE          38.88N 96.02W
04/29/2022                   WABAUNSEE          KS   FIRE DEPT/RESCUE

            HOUSE DESTORYED, POSSIBLY BE A TORNADO. NO
            INJURIES WERE REPORTED.

&&
Local storm report, Apr 29, 11:34 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     7 NNW LONE ELM          38.17N 95.29W
04/29/2022  E65 MPH          ANDERSON           KS   TRAINED SPOTTER

1000 PM     TSTM WND DMG     1 NNE LAWRENCE          38.98N 95.25W
04/29/2022                   DOUGLAS            KS   EMERGENCY MNGR

            POWER LINES DOWNED.

0948 PM     TSTM WND GST     2 WNW PERRY             39.09N 95.43W
04/29/2022  E70 MPH          JEFFERSON          KS   EMERGENCY MNGR

0932 PM     HAIL             1 W LE ROY              38.08N 95.65W
04/29/2022  E1.00 INCH       COFFEY             KS   TRAINED SPOTTER

0930 PM     TSTM WND GST     1 WSW BERRYTON          38.93N 95.65W
04/29/2022  M76 MPH          SHAWNEE            KS   ASOS

            ASOS STATION KFOE TOPEKA FORBES.

0910 PM     TSTM WND DMG     3 NE ESKRIDGE           38.88N 96.07W
04/29/2022                   WABAUNSEE          KS   LAW ENFORCEMENT

            POWER POLES DAMAGE, POSSIBLE ROTATION
            LOCATION.

0907 PM     TSTM WND DMG     5 ENE ESKRIDGE          38.88N 96.02W
04/29/2022                   WABAUNSEE          KS   FIRE DEPT/RESCUE

            HOUSE DESTORYED, POSSIBLY BE A TORNADO. NO
            INJURIES WERE REPORTED.

0853 PM     TORNADO          1 NW MAYETTA            39.35N 95.73W
04/29/2022                   JACKSON            KS   EMERGENCY MNGR

            JACKSON COUNTY EMERGENCY MANAGER REPORTED A
            TORNADO ON THE GROUND AT HIGHWAY 75 AND
            166TH ROAD.

0847 PM     TSTM WND DMG     1 NW MAYETTA            39.35N 95.73W
04/29/2022                   JACKSON            KS   EMERGENCY MNGR

            EM COORDINATOR REPORTS POWER POLES SNAPPED
            IN HALF. TIME ESTIMATED FROM RADAR.

0820 PM     NON-TSTM WND GST CONCORDIA               39.57N 97.66W
04/29/2022  M65 MPH          CLOUD              KS   MESONET

            MESONET STATION K5CNC US-81 @ REPUBLICAN R.
            CONCORDIA.

0816 PM     TSTM WND DMG     BELVUE                  39.22N 96.18W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            PARTIAL ROOFTOP DAMAGE TO A RESIDENTIAL
            HOME. POSSIBLY CAUSED BY A TORNADO.

0814 PM     TSTM WND DMG     2 E WAMEGO              39.20N 96.26W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            DAMAGE TO HANGARS AT THE AIRPORT. POSSIBLY
            CAUSED BY A TORNADO.

0812 PM     TSTM WND DMG     2 ESE WAMEGO            39.19N 96.28W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            DAMAGE TO A RESIDENTIAL HOME, TREE TOPS
            TWISTED. POSSIBLY CAUSED BY A TORNADO.

0810 PM     TSTM WND DMG     2 SW WAMEGO             39.19N 96.33W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            RAILROAD SIGNS DAMAGED AND IMPALED INTO
            TREES. POSSIBLY CAUSED BY A TORNADO.

0810 PM     TSTM WND DMG     2 SW WAMEGO             39.19N 96.33W
04/29/2022                   POTTAWATOMIE       KS   EMERGENCY MNGR

            DAMAGE TO RAILROAD SIGNS, RAILROAD SIGNS
            IMPALED INTO TREES. POSSIBLY CAUSED BY A
            TORNADO.

0809 PM     TORNADO          1 S WAMEGO              39.19N 96.31W
04/29/2022                   WABAUNSEE          KS   PUBLIC

0808 PM     TORNADO          2 NNW HERINGTON         38.70N 96.96W
04/29/2022                   DICKINSON          KS   PUBLIC

            DELAYED REPORT... PHOTO ON SOCIAL MEDIA OF
            DEBRIS.

0807 PM     TSTM WND DMG     1 S WAMEGO              39.19N 96.31W
04/29/2022                   WABAUNSEE          KS   PUBLIC

            POWER POLES KNOCKED DOWN.

0806 PM     TSTM WND DMG     3 NNW HERINGTON         38.71N 96.96W
04/29/2022                   DICKINSON          KS   FIRE DEPT/RESCUE

            TWO HOUSES DAMAGED JUST SOUTH OF 800 AND
            UNION ROAD, POSSIBLY BY A TORNADO. TIME
            ESTIMATED FROM RADAR.

0800 PM     TORNADO          7 SE CARLTON            38.62N 97.19W
04/29/2022                   DICKINSON          KS   EMERGENCY MNGR

0800 PM     HAIL             2 S CHAPMAN             38.94N 97.02W
04/29/2022  M1.50 INCH       DICKINSON          KS   PUBLIC

0755 PM     NON-TSTM WND GST 2 SSE CONCORDIA         39.55N 97.65W
04/29/2022  M71 MPH          CLOUD              KS   ASOS

            ASOS STATION KCNK CONCORDIA.

0742 PM     TSTM WND GST     6 NW JUNCTION CITY      39.09N 96.90W
04/29/2022  E70 MPH          GEARY              KS   TRAINED SPOTTER

0733 PM     HAIL             6 NW JUNCTION CITY      39.09N 96.89W
04/29/2022  E2.00 INCH       GEARY              KS   STORM CHASER

0727 PM     NON-TSTM WND GST 2 NNE WELLS             39.16N 97.54W
04/29/2022  M59 MPH          OTTAWA             KS   TRAINED SPOTTER

0723 PM     NON-TSTM WND GST 2 SSE CONCORDIA         39.55N 97.65W
04/29/2022  M67 MPH          CLOUD              KS   ASOS

            ASOS STATION KCNK CONCORDIA.

0723 PM     NON-TSTM WND GST GLASCO                  39.36N 97.84W
04/29/2022  E65 MPH          CLOUD              KS   TRAINED SPOTTER

            BLOWING DUST WITH 1/4 MILE VISIBILITY.

0718 PM     NON-TSTM WND GST TESCOTT                 39.01N 97.88W
04/29/2022  E70 MPH          OTTAWA             KS   TRAINED SPOTTER

            6 TO 12 INCH TREE LIMBS DOWN AND SHINGLES
            BLOWN OFF ROOFS.

0707 PM     TSTM WND DMG     2 ESE WASHINGTON        39.81N 97.02W
04/29/2022                   WASHINGTON         KS   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0705 PM     HAIL             2 E CHAPMAN             38.97N 96.99W
04/29/2022  E1.50 INCH       DICKINSON          KS   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0703 PM     HAIL             1 NNW CHAPMAN           38.98N 97.02W
04/29/2022  E1.00 INCH       DICKINSON          KS   PUBLIC

0659 PM     HAIL             ABILENE                 38.92N 97.21W
04/29/2022  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

0653 PM     HAIL             3 NE ABILENE            38.94N 97.17W
04/29/2022  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

0651 PM     HAIL             ABILENE                 38.92N 97.21W
04/29/2022  E1.00 INCH       DICKINSON          KS   TRAINED SPOTTER

0648 PM     HAIL             ABILENE                 38.91N 97.21W
04/29/2022  E1.75 INCH       DICKINSON          KS   LAW ENFORCEMENT

0645 PM     HAIL             ENTERPRISE              38.90N 97.12W
04/29/2022  E4.00 INCH       DICKINSON          KS   TRAINED SPOTTER

0640 PM     TORNADO          1 S WASHINGTON          39.81N 97.05W
04/29/2022                   WASHINGTON         KS   PUBLIC

            PUBLIC REPORTS BRIEF TOUCHDOWN JUST OUTSIDE
            OF WASHINGTON AT 640PM.

0631 PM     TORNADO          8 S ABILENE             38.80N 97.23W
04/29/2022                   DICKINSON          KS   PUBLIC

            SPOTTER REPORTED TORNADO NORTH OF CARLTON.

0629 PM     FUNNEL CLOUD     7 SSW ENTERPRISE        38.80N 97.15W
04/29/2022                   DICKINSON          KS   TRAINED SPOTTER

0629 PM     HAIL             7 SSW ENTERPRISE        38.80N 97.15W
04/29/2022  E1.50 INCH       DICKINSON          KS   TRAINED SPOTTER

            ALSO REPORTS A FUNNEL CLOUD.

0627 PM     HAIL             MORROWVILLE             39.84N 97.17W
04/29/2022  E0.88 INCH       WASHINGTON         KS   TRAINED SPOTTER

0623 PM     HAIL             8 NNW MOONLIGHT         39.12N 97.15W
04/29/2022  E1.50 INCH       DICKINSON          KS   TRAINED SPOTTER

0554 PM     HAIL             CONCORDIA               39.57N 97.66W
04/29/2022  E2.00 INCH       CLOUD              KS   PUBLIC

0551 PM     HAIL             1 N ABILENE             38.93N 97.22W
04/29/2022  E1.25 INCH       DICKINSON          KS   TRAINED SPOTTER

            SPOTTER REPORTS QUARTER TO HALF-DOLLAR SIZED
            HAIL JUST ON THE WESTERN SIDE OF ABILENE
            CITY LIMITS.

0551 PM     TSTM WND GST     2 SSE CONCORDIA         39.55N 97.65W
04/29/2022  M62 MPH          CLOUD              KS   ASOS

            ASOS STATION KCNK CONCORDIA.

0538 PM     HAIL             6 W WOODBINE            38.80N 97.07W
04/29/2022  E1.00 INCH       DICKINSON          KS   LAW ENFORCEMENT

&&
Local storm report, Apr 30, 1:01 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
101 AM CDT SAT APR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             6 NNE CHAPMAN           39.05N 96.98W
04/29/2022  M1.50 INCH       DICKINSON          KS   PUBLIC

&&

AJ
Local storm report, Apr 30, 1:29 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
129 AM CDT SAT APR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     PARKERVILLE             38.76N 96.66W
04/29/2022                   MORRIS             KS   PUBLIC

            REPORTS OF TREE DAMAGE AND POWER LINES DOWN.
            TIME ESTIMATED BASED ON RADAR.

&&

AJ
Local storm report, Apr 30, 1:40 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
140 AM CDT SAT APR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     2 E CLAY CENTER         39.38N 97.09W
04/29/2022  M66 MPH          CLAY               KS   MESONET

            MESONET STATION EW5822 CLAY CENTER.

&&

AJ

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:00 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley, Washington30 min
Apr 29, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPClay, Dickinson, Geary, Riley37 min
Apr 29, 7:09 PM CDTSevere Thunderstorm WarningTOPWashington21 min
Apr 29, 7:11 PM CDTTornado WarningTOPDickinson, Geary23 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee30 min
Apr 29, 7:23 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris37 min
Apr 29, 7:27 PM CDTHigh Wind WarningTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington2 hr
Apr 29, 7:39 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie36 min
Apr 29, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDickinson, Geary, Pottawatomie, Riley49 min
Apr 29, 7:44 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Riley, Wabaunsee46 min
Apr 29, 7:59 PM CDTTornado Warning Tornado observedTOPDickinson17 min
Apr 29, 8:02 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDickinson, Geary, Morris28 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee24 min
Apr 29, 8:07 PM CDTTornado WarningTOPDickinson, Morris23 min
Apr 29, 8:09 PM CDTTornado WarningTOPPottawatomie, Wabaunsee21 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha, Pottawatomie31 min
Apr 29, 8:20 PM CDTTornado Warning Tornado observedTOPJackson, Pottawatomie13 min
Apr 29, 8:20 PM CDTTornado WarningTOPMorris12 min
Apr 29, 8:23 PM CDTTornado WarningTOPGeary, Morris22 min
Apr 29, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Lyon, Morris, Riley, Wabaunsee36 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee48 min
Apr 29, 8:35 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson40 min
Apr 29, 8:36 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee24 min
Apr 29, 8:38 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee22 min
Apr 29, 8:43 PM CDTTornado WarningTOPJackson, Jefferson17 min
Apr 29, 8:45 PM CDTSpecial Weather StatementTOPFranklin, Osage30 min
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha27 min
Apr 29, 8:57 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee33 min
Apr 29, 8:59 PM CDTTornado WarningTOPWabaunsee16 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage28 min
Apr 29, 9:13 PM CDTTornado WarningTOPOsage, Shawnee, Wabaunsee17 min
Apr 29, 9:17 PM CDTSpecial Weather StatementTOPCoffey28 min
Apr 29, 9:19 PM CDTSpecial Weather StatementTOPAnderson26 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Osage, Shawnee36 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin47 min
Apr 29, 9:47 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee28 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningTOPAnderson42 min

Nearby

Wind Advisories in Kansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.